Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


Errata to ``Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties''

Author: Konstanze Rietsch
Journal: J. Amer. Math. Soc. 21 (2008), 611-614
MSC (2000): Primary 20G20, 15A48, 14N35, 14N15
Published electronically: November 7, 2007
Original Article: J. Amer. Math. Soc. 16 (2003), 363-392.
MathSciNet review: 2373362
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We make a correction to Remark 4.3 and the proof of Theorem 4.2 (Peterson's Theorem) which identifies $ qH^*(SL_n/P)$ with the coordinate ring $ \mathcal O(\mathcal Y_P)$ of a certain affine stratum of the Peterson variety $ \mathcal Y$. Explicitly, we introduce additional coordinates to obtain a complete coordinate system on $ B^+w_P B^-/B^-$ and then show that they lie in the defining ideal of the Peterson variety $ \mathcal Y_P$, hence play no role in the presentation of $ \mathcal O(\mathcal Y_P)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 20G20, 15A48, 14N35, 14N15

Retrieve articles in all journals with MSC (2000): 20G20, 15A48, 14N35, 14N15

Additional Information

Konstanze Rietsch
Affiliation: Department of Mathematics, King’s College London, Strand, London WC2R 2LS, United Kingdom

PII: S 0894-0347(07)00580-2
Keywords: Flag varieties, quantum cohomology
Received by editor(s): September 23, 2005
Published electronically: November 7, 2007
Additional Notes: During the writing of this errata article the author was funded by a Royal Society Dorothy Hodgkin Research Fellowship and was visiting the University of Waterloo, Canada.
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia